Ok so yesterday I ate lunch, some sauted cabbage and turkey and 1 slice of swiss cheese, went for a walk, its up hill coming back. I got in the house and thought I was feeling hungry, so instead I made some hot green tea. At 6pm I was reading and all of a sudden said I need to eat. Took ly BS and could tell my BS was going down fast, all the shaking and sweating and mind confusion,. It was 63, so while dinner was cooking, I ate cheese and the symptoms got worse, I took 2 glucose, and it got to 70, so I ate 5 M& M’s and then ate dinner, and took my shot, 1 hr later it was 255, and then 2 hr 181, and 3hr 131. I went to bed, slept and woke to 110, took my shot in my thigh, haven’t done that for 25 yrs, and ate a LC yogurt and 2 cups of coffee. And I was getting ready for a shower, brushing my teeth and all of a sudden I was unable to hold the tooth brush, it shook right out of my hand. I felt like I was going to faint, and called for Jim, and I said somethings wrong. He got my meter, and I was shaking so bad, and sweating profusley, it was 59, I kept feeling like I was going to pass out. I ate a hand full of M&Ms and a piece of cheese. It got to 70 and I still was feeling terrible, I ate 2 glucose tabs, and a small handful of sugar pops, it got to 91. I have felt weak all day, and my muscles hurt.
Do you adrenal glands get affected when you have lows, I only have my left one, and I think thats part of the weak feeling, it over stressed with this low. I think the low was mush lower than my meter. My PJs we soaked.
I take 12 units at dinner time of Novolin N and 11 in the AM.
What is going on with me…I called the community Health center, and she took my number and said they have a long waiting list. The State Medical has no money, and I have no INS… so I am stuck with just getting answers/help from all of you.